# SDR IPXA2025060529469

- Difficulty date: May 6, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N605UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64252
- Aircraft time: 29,032 hours, 4,311 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 142U774355
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACK, FWD SIDE OF STA 740 S-31L - LEVEL 1. (REPAIR)  PERFORM EO-93946-REQ1 REV.1 AND EI NO.F2025A53M-1064 REV.2.
